# SDR DL76S040407

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 42,070 hours, 19,900 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Malfunctioned
- Location: Main E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG.  REPLACED MAIN BATTERY CHARGER PER M/M, NO HELP.  REPLACED MAIN SHIPS BATTERY PER M/M. ALL CKS NORMAL PER   M/M.
